# SDR SWAA2022013085954

- Difficulty date: August 15, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD MOPSILL INBD CHORD BS993 RBL60 WL 208 / REMOVED AND REPLACED ASD MOPSILL I.A.W BOEING DWG 147A8501 AND SRM 51-40-02-0G-0.
